MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION WITH STOPCOCK SET; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION WITH STOPCOCK SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.H3 other text : device not returned.
 
Event or Problem Description
It was reported by customer that the arterial statlock extension tubing spontaneously breaking.Additional information on 9/15,we have reviewed and, in every case, it is the same reported complaint ¿ the extension tubing spontaneously breaks.Since this is an arterial line which is needed to monitor and treat critically ill icu patients, there is a significant bleeding risk to the patient.With these tubing breaks, patients have been found bleeding, had blood loss, delay in treatment due to needing to obtain and replace hemodynamic tubing and/or insert a new arterial line.No additional patient information is available nor relevant for these cases.It was reported this occurred with four devices.This report addresses the first device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of applicable information, the following was concluded: the complaint of a damaged extension tube was determined to be inconclusive.One photograph of an arterial statlock was returned for evaluation.An initial visual observation of the photograph showed the statlock, extension tube, and the packaging side by side.There was a red square and arrow drawn around the junction of the extension tube and male luer connector.There were no distinguishing features on the sample in the returned photograph that could be used to identify a root cause of the alleged issue; therefore, the complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description
It was reported by customer that the arterial statlock extension tubing spontaneously breaking.Additional information on 9/15: we have reviewed and, in every case, it is the same reported complaint ¿ the extension tubing spontaneously breaks/tears at the patient end of the tubing.Since this is an arterial line which is needed to monitor and treat critically ill icu patients, there is a significant bleeding risk to the patient.With these tubing breaks, patients have been found bleeding, had blood loss, delay in treatment due to needing to obtain and replace hemodynamic tubing and/or insert a new arterial line.No additional patient information is available nor relevant for these cases.It was reported this occurred with four devices.This report addresses the first device.

Brand Name
STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION WITH STOPCOCK SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17798663
Report Number3006260740-2023-04239
Device Sequence Number20705506
Product Code FPA
UDI-Device Identifier00801741081378
UDI-Public(01)00801741081378
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberART0421
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown